MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, PERCUTANEOUS
Model Number H74939185302210
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire stuck occurred.The 100% stenosed target lesion was located in the severely tortuous and moderately calcified superficial femoral artery.A 3.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.A three coyote balloon was used during the procedure.After advancing a guidewire through the lesion.An ivus catheter was then introduced to the lesion but could not pass through and was subsequently removed.Additional dilation was performed using a coyote mr 3x220mm balloon, followed by thrombus aspiration.The lesion was assessed with ivus and re-dilated using the same coyote mr 3x220mm balloon.During this step, it was determined that a larger balloon was needed.A coyote mr 4x220mm balloon was prepared; however, while attempting to remove the coyote mr 3x220mm for replacement, the balloon could not be retrieved so the entire system was removed, and the procedure was completed.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, visual and microscopic examination revealed no damages.The unknown guidewire was able to be removed without any difficulties.Device to device interaction test was performed by tracking the device over a test 0.014 wire.There was no issue tracking over the guidewire.Inspection of the remaining components of the device revealed no additional damage or irregularities.Product analysis was unable to confirm the reported issue of the wire freezing or difficulty in removal.

Brand Name
COYOTE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20967886
Report Number2124215-2024-79428
Device Sequence Number14483672
Product Code DQY
UDI-Device Identifier08714729796961
UDI-Public08714729796961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939185302210
Device Catalogue NumberH74939185302210
Device Lot Number0033237145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown